MAUDE Adverse Event Report: HOSPIRA, INC. PLUM; SET, ADMINISTRATION, INTRAVASCULAR

HOSPIRA, INC. PLUM; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 1194802
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/09/2018
Type of Reportable Event Malfunction
Event or Problem Description
The clear flexible tubing that goes into the spike slid out of the spike causing tpn to spill.When i place the flexible tubing back into the bottom of the spike, it pulls out very easily.The device was retained however packing as disposed of.This did not negatively impact the patient.

Brand Name
PLUM
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
HOSPIRA, INC.
highway 301 north
rocky mount NC 27801
MDR Report Key7442745
Report Number7442745
Device Sequence Number16683613
Product Code FPA
UDI-Device Identifier10887787005179
UDI-Public(01)10887787005179
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/10/2018
Report Date (Section F) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1194802
Device Catalogue Number1194802
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/10/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA04/10/2018